MathSciNet Relay Station
MathSciNet bibliographic data
MR1682888 53C38 (53C42)
Castro, Ildefonso; Urbano, Francisco On a minimal Lagrangian submanifold of $\bold C^n$ foliated by spheres. Michigan Math. J. 46 (1999), no. 1, 71–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement